Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2016 (2016), Article ID 2371837, 9 pages
http://dx.doi.org/10.1155/2016/2371837
Research Article

Semianalytic Solution of Space-Time Fractional Diffusion Equation

Mathematics & Engineering Physics Department, Faculty of Engineering, Mansoura University, Mansoura 35516, Egypt

Received 30 April 2016; Accepted 3 July 2016

Academic Editor: Elena Kaikina

Copyright © 2016 A. Elsaid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Elsaid, S. Shamseldeen, and S. Madkour, “Semianalytic Solution of Space-Time Fractional Diffusion Equation,” International Journal of Differential Equations, vol. 2016, Article ID 2371837, 9 pages, 2016. doi:10.1155/2016/2371837